Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Sharp error bounds for turning point expansions

Abstract: Computable and sharp error bounds are derived for asymptotic expansions for linear differential equations having a simple turning point. The expansions involve Airy functions and slowly varying coefficient functions. The sharpness of the bounds is illustrated numerically with an application to Bessel functions of large order

 Fuente: Journal of classical analysis Volume 18, Number 1 (2021), 49-81

Editorial: Element

 Fecha de publicación: 01/01/2021

Nº de páginas: 33

Tipo de publicación: Artículo de Revista

 DOI: 10.7153/jca-2021-18-05

ISSN: 1848-5987,1848-5979

Proyecto español: PGC2018-098279-B-I00

Url de la publicación: http://jca.ele-math.com/18-05/Sharp-error-bounds-for-turning-point-expansions

Autores/as

DUNSTER, T. M.